MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-46-13
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after 10 months, a patient had a revision due to liner association.There was no additional injury ot the patient.Patient revised to exactech devices: liner and adapter tray were exchanged.Patient was last known to be in stable condition following the event.Related to 1038671-2023-01003 (right side - revision 1).
 
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6), 315-35-00 - glnd kwire, (b)(6), 320-01-46 - equinoxe reverse 46mm glenosphere, (b)(6), 320-15-01 - eq rev glenoid plate, (b)(6), 320-15-05 - eq rev locking screw, (b)(6), 320-15-05 - eq rev locking screw, (b)(6), 320-20-00 - eq reverse torque defining screw kit, (b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm, (b)(6), 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm, (b)(6), 321-20-00 - equinoxe reverse shoulder drill kit.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of disassembly between the humeral liner and humeral tray.However, this cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and images/radiographs were not provided.

Brand Name
EQUINOXE REVERSE 46MM HUMERAL CONST LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19909201
Report Number1038671-2024-02680
Device Sequence Number7136351
Product Code KWT
UDI-Device Identifier10885862086761
UDI-Public10885862086761
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2025
Device Catalogue Number320-46-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight91 KG